Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007

Severe Thunderstorm Warning 13, NWS Hastings, NE

April 24, 2007Franklin County, Webster County, Nebraska

NWS Hastings, NE issued this severe thunderstorm warning at Apr 24, 2007, 1:12 PM CDT for Franklin County, Webster County, Nebraska. It was in force for 28 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 24, 2007, 1:12 PM CDT (18:12 UTC)
Expired
Apr 24, 2007, 1:40 PM CDT
In force
28 min
Issued by
NWS Hastings, NE
Area
Counties, with a storm outline in the text

Counties Franklin County, NE, Webster County, NE

The radar

The Grand Island radar (KUEX), 34 km from the middle of the area, began a volume at 18:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 24, 1:18 PM CDTHAIL 14 S Riverton, NE
Apr 24, 1:28 PM CDTHAIL 14 Nw Inavale, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 6.2 hours before the alert went out and 191 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2007-04-24Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2007-04-24The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
658 m above ground
0-6 km bulk shear
52 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
-130 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KGID 241812
SVRGID
NEC061-181-241900-
/O.NEW.KGID.SV.W.0013.070424T1812Z-070424T1900Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE HASTINGS NE
112 PM CDT TUE APR 24 2007

THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FRANKLIN COUNTY IN SOUTH CENTRAL NEBRASKA
  WESTERN WEBSTER COUNTY IN SOUTH CENTRAL NEBRASKA

* UNTIL 200 PM CDT

* AT 109 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING QUARTER SIZE HAIL.  THIS STORM WAS
  LOCATED 6 MILES SOUTH OF RIVERTON...OR ABOUT 34 MILES NORTHEAST OF
  PHILLIPSBURG...AND MOVING NORTH AT 30 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RIVERTON BY 120 PM CDT
  INAVALE BY 125 PM CDT
  CAMPBELL BY 145 PM CDT
  BLADEN BY 155 PM CDT

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.

LAT...LON 4000 9889 3999 9867 4034 9848 4034 9883

$$

AWJ
2 follow-up statements
000 
WWUS53 KGID 241822
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
121 PM CDT TUE APR 24 2007

NEC061-181-241900-
/O.CON.KGID.SV.W.0013.000000T0000Z-070424T1900Z/
FRANKLIN NE-WEBSTER NE-
121 PM CDT TUE APR 24 2007

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM CDT
FOR WESTERN WEBSTER AND EASTERN FRANKLIN COUNTIES...

AT 119 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL.  THIS STORM WAS LOCATED NEAR RIVERTON...OR ABOUT 38 MILES
NORTHEAST OF PHILLIPSBURG...MOVING NORTH AT 30 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  CAMPBELL BY 150 PM CDT
  BLADEN BY 155 PM CDT

HAIL UP TO 1 INCH IN DIAMETER HAS BEEN REPORTED 5 MILES SOUTH OF 
RIVERTON WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE 
IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY.

LAT...LON 4000 9889 3999 9867 4034 9848 4034 9883

$$

AWJ
000 
WWUS53 KGID 241840
SVSGID

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
140 PM CDT TUE APR 24 2007

NEC061-181-241850-
/O.CAN.KGID.SV.W.0013.000000T0000Z-070424T1900Z/
FRANKLIN NE-WEBSTER NE-
140 PM CDT TUE APR 24 2007

...THE SEVERE THUNDERSTORM WARNING FOR WESTERN WEBSTER AND EASTERN
FRANKLIN COUNTIES IS CANCELLED...

THE THUNDERSTORM THAT PROMPTED THE WARNING HAS WEAKENED. SMALL HAIL
AND GUSTY WINDS MAY STILL BE POSSIBLE WITH THIS STORM AS IT MOVES 
THROUGH EASTERN FRANKLIN AND WESTERN WEBSTER COUNTIES.

LAT...LON 4000 9889 3999 9867 4034 9848 4034 9883

$$

AWJ

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Hastings, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 9:54 AM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Apr 24, 9:54 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
954 AM CDT TUE APR 24 2007

.DISCUSSION...UPDATE TO THE FORECAST TO ACCOUNT FOR MUCH STRONGER
WIND SPEEDS OCCURRING WITH TIGHT SURFACE GRADIENT NORTH OF THE
WARM FRONT ALONG WITH VERY STRONG WIND SPEEDS JUST ABOVE THE
SURFACE. ALSO DECREASED CLOUDINESS IN THE WARM SECTOR OVER
ESSENTIALLY THE KANSAS COUNTIES OF THE CWA. INCLUDED KANSAS
COUNTIES FOR JUST THIS EVENING FOR THE WIND ADVISORY AS THE LOW
SLIPS TO THE EAST AND VERY TIGHT SURFACE GRADIENT EXPECTED ON THE
BACK SIDE OF THE LOW PRESSURE CENTER. ALSO INCREASED DEWPOINTS
SOUTH OF THE WARM FRONT ON THE KANSAS SIDE AND DECREASE
TEMPERATURES SOME NORTH OF THE WARM FRONT. FLASH FLOOD WATCH LOOK

&&

.PREV DISCUSSION... /ISSUED 325 AM CDT TUE APR 24 2007/

DISCUSSION...TODAY THROUGH THURSDAY...MAIN FORECAST CHALLENGES ARE
CHANCES OF SEVERE WEATHER TODAY INTO EARLY TONIGHT WITH HYDROLOGIC
ISSUES LIKELY TODAY THROUGH THE FIRST HALF OF WEDNESDAY.

WATER VAPOR LOOP SHOWED A LARGE POSITIVELY TILTED TROUGH OVER THE
ROCKY MOUNTAIN STATES WITH AN UPPER LOW CENTERED OVER THE 4-CORNERS
REGION OF THE DESERT SOUTHWEST. ACROSS NORTHEAST
COLORADO...NORTHWEST KANSAS AND SOUTHWEST NEBRASKA LOW LEVEL WARM
AIR ADVECTION ALONG WITH A DIFLUENT FLOW ALOFT HAD LED TO NUMEROUS
THUNDERSTORMS ACROSS THE REGION. A COLD POOL ASSOCIATED WITH AN
ONGOING MCS OVER NORTHWEST KANSAS AND SOUTHWEST NEBRASKA HAD GREATLY
DIMINISHED THE TORNADIC THREAT IN THAT AREA WHILE SMALL HAIL AND
FLOODING RAINS CONTINUED TO BE PROBLEMATIC NORTH OF THE
KANSAS/NEBRASKA BORDER.

FOR TODAY...THE BEST POTENTIAL FOR SEVERE WEATHER EXISTS IN THE
NEAR-TERM AND IS MODERATE TO HIGH AS MANY ELEMENTS WILL COME
TOGETHER. MONDAY EVENINGS MODELS WERE IN GOOD AGREEMENT THAT THE
AFOREMENTIONED CLOSED UPPER LOW AND ASSOCIATED SURFACE LOW WILL LIFT
NORTHWARD SOMEWHAT AS THEY MOVE INTO SOUTHEAST COLORADO. A
DRYLINE OVER EASTERN COLORADO WILL PUSH NORTHEASTWARD TODAY INTO
WESTERN/CENTRAL KANSAS AS A WARM FRONT REMAINS JUST TO OUR SOUTH AND
THE LEFT FRONT QUADRANT OF A 90 KNOT UPPER LEVEL JET NOSES INTO
NORTHWEST AND NORTH CENTRAL KANSAS. SUN REACHING THE GROUND EARLY IN
THE DAY OVER WESTERN KANSAS WILL LEAD TO RAPIDLY STEEPENING LAPSE
RATES AS SURFACE BASED CAPES APPROACH 1600 J/KG WITH LITTLE IN THE
WAY OF ANY MID LEVEL CAPPING. STRONG MID TO DEEP LAYER SHEAR WILL
ALSO BE IN PLACE WITH SIG TOR VALUES INDICATING A MODERATE TO HIGH
CHANCE OF TORNADIC ACTIVITY OVER OUR KANSAS COUNTIES FROM MIDDAY
INTO THE AFTERNOON. LOOKING NORTH...HYDRO ISSUES WILL BE A CONCERN
OVER THE NEBRASKA COUNTIES AS PRECIPITABLE WATER VALUES REMAIN AT OR
ABOVE 1 INCH AND A RELENTLESS EASTERLY UPSLOPE FLOW DRIVES
SHOWER/THUNDERSTORM PRODUCTION DURING THE SAME TIME THAT THE TORNADO
THREAT LINGERS TO THE SOUTH. FLASH FLOOD WATCH ORIGINALLY ISSUED
DURING THE DAY SHIFT ON MONDAY...AND SCHEDULED TO RUN FROM THIS
MORNING INTO WEDNESDAY MORNING...STILL LOOKS VERY GOOD.

TONIGHT...THE CLOSED LOW WILL TRANSLATE INTO SOUTHWEST KANSAS AS A
NORTHEAST FLOW DEVELOPS ALOFT OVER THE FORECAST AREA. THE DRYLINE
DISSIPATES IN THE EARLY EVENING HOURS AS IT PUSHES EASTWARD INTO
EASTERN KANSAS TAKING AVAILABLE CAPE/INSTABILITY AND THE TORNADIC
THREAT WITH IT. HYDRO ISSUES WILL LINGER OVER THE NEBRASKA COUNTIES
AS PRECIPITABLE WATER VALUES REMAIN AT OR ABOVE 0.80 INCH.

WEDNESDAY THROUGH THURSDAY...THE UPPER LOW MOVES FROM SOUTHWEST
KANSAS INTO NORTH CENTRAL OKLAHOMA WITH THE FLOW WEAKENING BOTH AT
THE SURFACE AND ALOFT. PRECIPITATION WILL BE WINDING DOWN DURING THE
MORNING HOURS AND WILL HAVE MOSTLY ENDED BY THE LATE AFTERNOON HOURS
AS THE LOW PRESSURE SYSTEM PROGRESSES AWAY FROM THE CENTRAL PLAINS
AND HIGH PRESSURE BEGINS TO BUILD INTO THE REGION FROM THE WEST. DRY
CONDITIONS ARE EXPECTED WEDNESDAY NIGHT AND THURSDAY AS THE
DEVELOPING RIDGE FINALLY DOMINATES THE LOCAL WEATHER.

GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH 4 AM TODAY THROUGH 7 AM WEDNESDAY MORNING FOR
NEZ039>041-046>049-060>064-072>077-082>087.
KS...NONE.

&&

.GID WATCHES/WARNINGS/ADVISORIES...
NE...FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR NEZ039>041-
     046>049-060>064-072>077-082>087.

     WIND ADVISORY UNTIL 7 AM CDT WEDNESDAY FOR NEZ039>041-046>049-
     060>064-072>077-082>087.

KS...WIND ADVISORY FROM 7 PM THIS EVENING TO 7 AM CDT WEDNESDAY FOR
     KSZ005>007-017>019.

&&

HEINLEIN
Hazardous weather outlook, Apr 24, 12:06 PM CDT, 1 hour 6 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE HASTINGS NE
1206 PM CDT TUE APR 24 2007

NEZ039>041-046>049-060>064-072>077-082>087-251200-
VALLEY-GREELEY-NANCE-SHERMAN-HOWARD-MERRICK-POLK-DAWSON-BUFFALO-
HALL-HAMILTON-YORK-GOSPER-PHELPS-KEARNEY-ADAMS-CLAY-FILLMORE-
FURNAS-HARLAN-FRANKLIN-WEBSTER-NUCKOLLS-THAYER-
1206 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL NEBRASKA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THERE WILL BE A RISK OF WIDESPREAD FLASH FLOODING TODAY AND
TONIGHT. SOME AREAS MAY RECEIVE MODERATE TO HEAVY RAIN ALL DAY
TODAY AND MUCH OF TONIGHT.

SEVERE THUNDERSTORMS WILL ALSO BE POSSIBLE TODAY...WITH THE MAIN
THREAT EXPECTED TO HAIL UP TO THE SIZE OF QUARTERS.

EXPECT SUSTAINED NORTH TO NORTHEAST WINDS TO BE NEAR 30 MPH WITH
GUSTS UP TO 40 MPH TODAY AND TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

EXPECT SUSTAINED NORTH TO NORTHEAST WINDS TO BE NEAR 30 MPH WITH
GUSTS UP TO 40 MPH ON WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED TODAY AND TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

KSZ005>007-017>019-251200-
PHILLIPS-SMITH-JEWELL-ROOKS-OSBORNE-MITCHELL-
1206 PM CDT TUE APR 24 2007

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

SEVERE THUNDERSTORMS ARE POSSIBLE TODAY...WITH THE MAIN THREAT
EXPECTED TO BE LARGE HAIL AND DAMAGING WINDS. ISOLATED TORNADOES
WILL ALSO BE POSSIBLE. SHOWERS AND THUNDERSTORMS TODAY INTO
TONIGHT MAY AT TIMES PRODUCE HEAVY RAINFALL WHICH COULD ALSO LEAD
TO LOCALIZED FLOODING.

EXPECT SUSTAINED NORTHEAST WINDS TO BE NEAR 30 MPH WITH GUSTS TO
40 MPH TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

EXPECT SUSTAINED NORTH WINDS TO BE NEAR 30 MPH WITH GUSTS UP TO
40 MPH ON WEDNESDAY MORNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL LIKELY BE NEEDED TODAY THROUGH TONIGHT.

&&

MORE INFORMATION MAY BE OBTAINED AT THE FOLLOWING WEB PAGE:
   HTTP://WWW.WEATHER.GOV/HASTINGS  (ALL LOWERCASE)

HEINLEIN

In the hours before

Special weather statement, Apr 24, 11:06 AM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1106 AM CDT TUE APR 24 2007

KSZ005-241645-
PHILLIPS-
1106 AM CDT TUE APR 24 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR WESTERN PHILLIPS COUNTY...

AT 1105 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 6 MILES SOUTHEAST OF LOGAN...OR 14 MILES
SOUTHWEST OF PHILLIPSBURG...AND MOVING NORTH AT 35 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  SPEED BY 1115 AM CDT
  PHILLIPSBURG BY 1120 AM CDT
  PRAIRIE VIEW BY 1130 AM CDT
  LONG ISLAND BY 1140 AM CDT
  WOODRUFF BY 1145 AM CDT

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

AWJ
Local storm report, Apr 24, 11:08 AM CDT, 2 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1108 AM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1050 AM     FLOOD            10 NW MINDEN            40.60N 99.09W
04/24/2007                   KEARNEY            NE   LAW ENFORCEMENT

            WATER REPORTED OVER COUNTY ROADS IN THE LOST CREEK AREA
            AND WATER APPROACHING HIGHWAY 44 7 MILES WEST AND 7 MILES
            NORTH OF MINDEN.

&&

LEW
Special weather statement, Apr 24, 11:50 AM CDT, 1 hour 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1150 AM CDT TUE APR 24 2007

NEZ084-241730-
FRANKLIN-
1150 AM CDT TUE APR 24 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR FRANKLIN COUNTY...

AT 1147 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES SOUTH OF
BLOOMINGTON TO 7 MILES SOUTHEAST OF FRANKLIN TO 7 MILES SOUTHWEST OF
RIVERTON...AND MOVING NORTH AT 40 MPH.

* THUNDERSTORMS WILL BE NEAR...
  BLOOMINGTON BY 1155 AM CDT
  CAMPBELL BY 1215 PM CDT
  HILDRETH BY 1220 PM CDT

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THESE STORMS.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

AWJ
Local storm report, Apr 24, 12:11 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE HASTINGS NE
1211 PM CDT TUE APR 24 2007

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1200 PM     HAIL             6 NNW RIVERTON          40.17N 98.80W
04/24/2007  E1.00 INCH       FRANKLIN           NE   PUBLIC

&&

KB
Special weather statement, Apr 24, 12:17 PM CDT, 55 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1217 PM CDT TUE APR 24 2007

NEZ074-075-241800-
ADAMS-KEARNEY-
1217 PM CDT TUE APR 24 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR WESTERN ADAMS AND EASTERN KEARNEY COUNTIES...

AT 1215 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM NEAR CAMPBELL...OR 28 MILES SOUTHWEST OF
HASTINGS...AND MOVING NORTH AT 45 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  NORMAN BY 1230 PM CDT
  HEARTWELL BY 1235 PM CDT
  KENESAW BY 1240 PM CDT

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

AWJ
Special weather statement, Apr 24, 12:59 PM CDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE HASTINGS NE
1259 PM CDT TUE APR 24 2007

KSZ006-NEZ084-085-241845-
FRANKLIN-SMITH-WEBSTER-
1259 PM CDT TUE APR 24 2007

...THE NATIONAL WEATHER SERVICE IN HASTINGS HAS ISSUED A SIGNIFICANT
WEATHER ALERT FOR EASTERN FRANKLIN...NORTHERN SMITH AND WESTERN
WEBSTER COUNTIES...

AT 1254 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
A STRONG THUNDERSTORM 8 MILES NORTH OF SMITH CENTER...OR 29 MILES
EAST OF PHILLIPSBURG...AND MOVING NORTH AT 45 MPH.

* THE THUNDERSTORM WILL BE NEAR...
  RIVERTON BY 110 PM CDT
  INAVALE BY 115 PM CDT
  COWLES BY 125 PM CDT
  BLADEN BY 130 PM CDT
  BLUE HILL BY 135 PM CDT

PENNY TO NICKEL SIZE HAIL IS EXPECTED WITH THIS STORM.

BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE...OR A WARNING IS ISSUED BY THE NATIONAL WEATHER
SERVICE.

AWJ

The office that day

Everything else NWS Hastings, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 23, 11:03 PM CDTSevere Thunderstorm WarningGIDFurnas, Harlan27 min
Apr 23, 11:43 PM CDTSevere Thunderstorm WarningGIDHarlan, Phelps47 min
Apr 24, 12:39 AM CDTSevere Thunderstorm WarningGIDClay51 min
Apr 24, 2:13 AM CDTSevere Thunderstorm WarningGIDFurnas32 min
Apr 24, 2:30 AM CDTFlash Flood WarningGIDPhelps6 hr
Apr 24, 4:36 AM CDTFlash Flood WarningGIDBuffalo6 hr
Apr 24, 8:29 AM CDTWind AdvisoryGIDAdams, Buffalo, Clay, Dawson, Fillmore, Franklin and 18 more13 hr
Apr 24, 11:57 AM CDTSevere Thunderstorm WarningGIDFranklin26 min
Apr 24, 1:33 PM CDTSevere Thunderstorm WarningGIDNuckolls42 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.